T Nation

Pain in Face After Taking Clenbuteral


#1

Hey everyone,

I don't have it on me, I don't remember the lab. But I took it in dropper form, took 7 drops. This was my first time taking clen in this form. I had horrible shakes (worse than usual), could feel my heart pumping all over my body and then next morning when I awoke was still shaky.

Later the next day (I did not take any additional clen) my eye sockets and jaw feel like i've been punched. They feel bruised. Has anyone experienced this, could it be related to the clen? Thanks!


#2

Clen can fuck you up and has the potential to kill. All the more if combined with T3 or other stimulants. Death would probably be heart failure. You probably found that heart pounding very frightening.

Give your body a rest. Don’t touch that shit for at least a week.

Is the product a solution or suspension? I can’t remember. If a suspension, one could draw up a high amount from the bottom of the bottle if not well shaken. If a suspension, that is a route to overdosing during bottling.

As you have seen, it has a long half life and when you get in trouble, its a long term house of pain.

If someone took a dose every day, blood levels would build for a while. So watch that too.

Probably best to take baby steps with this stuff. All the more with a different source or lot/batch.

Taking insulin also has the potential to kill.


#3

Sounds like you took a high dose. I just started clen on Monday at 40mcg and had light sides. Nothing major.